ResearcherID Thomson Reuters  

Zhao, Shan
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: A-2622-2009
URL: http://www.researcherid.com/rid/A-2622-2009
Subject: Mathematics
ORCID: http://orcid.org/0000-0002-3023-2107
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  5  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: A matched Peaceman-Rachford ADI method for solving parabolic interface problems
 Author(s): Li, Chuan; Zhao, Shan
 Source: Applied Mathematics and Computation Volume: 299 Pages: 28-44 Published: APR 15 2017
 Times Cited: 0
 DOI: 10.1016/j.amc.2016.11.033
added
11-May-17
2.  Title: A Weak Galerkin Method with an Over-Relaxed Stabilization for Low Regularity Elliptic Problems
 Author(s): Song, Lunji; Liu, Kaifang; Zhao, Shan
 Source: Journal of Scientific Computing Volume: 71 Issue: 1 Pages: 195-218 Published: APR 2017
 Times Cited: 0
 DOI: 10.1007/s10915-016-0296-4
added
11-May-17
3.  Title: A new weak Galerkin finite element method for elliptic interface problems
 Author(s): Mu, Lin; Wang, Junping; Ye, Xiu; et al.
 Source: Journal of Computational Physics Volume: 325 Pages: 157-173 Published: NOV 15 2016
 Times Cited: 1
 DOI: 10.1016/j.jcp.2016.08.024
added
11-May-17
4.  Title: A second order dispersive FDTD algorithm for transverse electric Maxwell's equations with complex interfaces
 Author(s): Duc Duy Nguyen; Zhao, Shan
 Source: Computers & Mathematics With Applications Volume: 71 Issue: 4 Pages: 1010-1035 Published: FEB 2016
 Times Cited: 0
 DOI: 10.1016/j.camwa.2016.01.014
added
01-Jul-16
5.  Title: Efficient numerical schemes for fractional water wave models
 Author(s): Li, Can; Zhao, Shan
 Source: Computers & Mathematics With Applications Volume: 71 Issue: 1 Pages: 238-254 Published: JAN 2016
 Times Cited: 2
 DOI: 10.1016/j.camwa.2015.11.018
added
01-Jul-16
6.  Title: Time-Domain Numerical Solutions of Maxwell Interface Problems with Discontinuous Electromagnetic Waves
 Author(s): Zhang, Ya; Duc Duy Nguyen; Du, Kewei; et al.
 Source: Advances in Applied Mathematics and Mechanics Volume: 8 Issue: 3 Pages: 353-385 Published: JUN 2016
 Times Cited: 1
 DOI: 10.4208/aamm.2014.m811
added
01-Jul-16
7.  Title: UNCONDITIONALLY STABLE TIME SPLITTING METHODS FOR THE ELECTROSTATIC ANALYSIS OF SOLVATED BIOMOLECULES
 Author(s): Wilson, Leighton; Zhao, Shan
 Source: International Journal of Numerical Analysis and Modeling Volume: 13 Issue: 6 Pages: 852-878 Published: 2016
 Times Cited: 0
added
11-May-17
8.  Title: A Matched Alternating Direction Implicit (ADI) Method for Solving the Heat Equation with Interfaces
 Author(s): Zhao, Shan
 Source: Journal of Scientific Computing Volume: 63 Issue: 1 Pages: 118-137 Published: APR 2015
 Times Cited: 2
 DOI: 10.1007/s10915-014-9887-0
added
07-May-15
9.  Title: A new discontinuous Galerkin method for the nonlinear Poisson-Boltzmann equation
 Author(s): Deng, Weishan; Zhufu, Xiaohe; Xu, Jin; et al.
 Source: Applied Mathematics Letters Volume: 49 Pages: 126-132 Published: NOV 2015
 Times Cited: 0
 DOI: 10.1016/j.aml.2015.05.008
added
03-Dec-15
10.  Title: A new high order dispersive FDTD method for Drude material with complex interfaces
 Author(s): Duc Duy Nguyen; Zhao, Shan
 Source: Journal of Computational and Applied Mathematics Volume: 285 Pages: 1-14 Published: SEP 2015
 Times Cited: 1
 DOI: 10.1016/j.cam.2015.02.002
added
28-Jul-15
publication(s)  
First Page Previous Page Page   of  5  Go Next Page Last Page
  Sort by:    Results per page: